# SDR J7SA20120223001

- Difficulty date: February 23, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N515FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20032
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, A RED APU FIRE CAS POSTED AT 11K FEET. DIVERTED.
